# SDR UALA2012082904849

- Difficulty date: August 26, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,757 hours, 13,479 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER PYLON PANEL NOT FLUSH.   REPAIRED PANEL IAW ECRA 5430-01932 & SRM 54-53-70.
